About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 187383, 6 pages
http://dx.doi.org/10.1155/2013/187383
Research Article

A Numerical Solution to Fractional Diffusion Equation for Force-Free Case

Department of Mathematics, Faculty of Art and Sciences, Inonu University, 44280 Malatya, Turkey

Received 8 February 2013; Accepted 27 April 2013

Academic Editor: Mustafa Bayram

Copyright © 2013 O. Tasbozan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Hilfer, Ed., Applications of Fractional Calculus in Physics, World Scientific Publishing, River Edge, NJ, USA, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  2. I. M. Sokolov, J. Klafter, and A. Blumen, “Fractional kinetics,” Physics Today, vol. 55, no. 11, pp. 48–54, 2002. View at Scopus
  3. A. Iomin, S. Dorfman, and L. Dorfman, “On tumor development: fractional transport approach,” http://arxiv.org/abs/q-bio/0406001.
  4. R. Metzler and J. Klafter, “The random walk's guide to anomalous diffusion: a fractional dynamics approach,” Physics Reports, vol. 339, no. 1, p. 77, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. Metzler and J. Klafter, “The restaurant at the end of the random walk: recent developments in the description of anomalous transport by fractional dynamics,” Journal of Physics A, vol. 37, no. 31, pp. R161–R208, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. Metzler, E. Barkai, and J. Klafter, “Anomalous diffusion and relaxation close to thermal equilibrium: a fractional Fokker-Planck equation approach,” Physical Review Letters, vol. 82, no. 18, pp. 3563–3567, 1999. View at Scopus
  7. E. Barkai, R. Metzler, and J. Klafter, “From continuous time random walks to the fractional Fokker-Planck equation,” Physical Review E, vol. 61, no. 1, pp. 132–138, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  8. K. Diethelm and A. D. Freed, “On the solution of nonlinear fractional order differential equations used in the modelling of viscoplasticity,” in Scientific Computing in Chemical Engineering II:, Computational Fluid Dynamics, Reaction Engineering and Molecular Properties, pp. 217–224, Springer, Heidelberg, Germany, 1999.
  9. S. B. Yuste, “Weighted average finite difference methods for fractional diffusion equations,” Journal of Computational Physics, vol. 216, no. 1, pp. 264–274, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. T. A. M. Langlands and B. I. Henry, “The accuracy and stability of an implicit solution method for the fractional diffusion equation,” Journal of Computational Physics, vol. 205, no. 2, pp. 719–736, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. A. Murio, “Implicit finite difference approximation for time fractional diffusion equations,” Computers & Mathematics with Applications, vol. 56, no. 4, pp. 1138–1145, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. B. Yuste and L. Acedo, “An explicit finite difference method and a new von Neumann-type stability analysis for fractional diffusion equations,” SIAM Journal on Numerical Analysis, vol. 42, no. 5, pp. 1862–1874, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. V. Balakrishman, “Anomalous diffusion in one dimension,” Phsica A, vol. 132, pp. 569–580, 1985.
  14. W. Wyss, “The fractional diffusion equation,” Journal of Mathematical Physics, vol. 27, no. 11, pp. 2782–2785, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. L. Podlubny, Fractional Differantial Equations, Academic Press, London, UK, 1999.
  16. S. B. Yuste and L. Acedo, “An explicit finite difference method and a new von Neumann-type stability analysis for fractional diffusion equations,” SIAM Journal on Numerical Analysis, vol. 42, no. 5, pp. 1862–1874, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. P. M. Prenter, Splines and Variational Methods, Pure and Applied Mathematics, John Wiley & Sons, New York, NY, USA, 1975. View at MathSciNet